# SDR IPXA2024051608053

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 24,660 hours, 15,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATHWAY LIGHT ON EMERGENCY EXIT SIGN INOP. REPLACED EMERGENCY EXIT LIGHT BULBS AS REQUIRED REF IPC 33-51-04-09B, 50 & TESTS OK IAW AMM 33-51-00-501
